# SDR AALA202403188369

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 25,329 hours, 11,560 cycles
- Engine: Cfmint CFM565B1P
- Engine time: 25,328 hours, 11,560 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO GDL. ENGINE 1 ADVISORY FOR VIBRATION IN N1 AFTER TAKEOFF. AIRCRAFT VIBRATIONS FELT IN FLIGHT AND AIRCREW OPTED TO EMERGENCY RETURN TO GDL RUNWAY 29 FOR AN OVERWEIGHT LANDING AT 140,000 LBS. THE AIRCRAFT LANDED SAFELY AT GDL. MAINTENANCE FOUND 6 PAIRS OF FAN BLADES MID SPAN SHROUDS SHINGLED AND UN-SHINGLED THEM. MAINTENANCE ACCOMPLISHED AN INSPECTION OF THE BLADES WITH NO DEFECTS NOTED. A SATISFACTORY ENGINE RUN AND VIBRATION CHECK WAS ACCOMPLISHED.
